# SDR FDKA200606137

- Difficulty date: June 23, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 13,440 hours, 12,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Leaking
- Location: Bleed System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6068 MCO, THE CREW REPORTED BLEED 1 AND 2 LEAK MESSAGES.  MAINTENANCE REPLACED O-RINGS, SLEEVES AND CLAMP AT SECTION 8 AND OPS CHECKED GOOD.
